Alopecia cancer treatment side effect: from uncomfortable to life-changing

I survived cancer – but drugs left me with permanent alopecia

Shirley Ledlie was left with persistent significant Alopecia following breast cancer treatment with Taxotere drug. Image credit The Telegraph.

Studies show that long term hair loss, which can be caused by a cocktail of certain cancer drugs, has significant impact of quality of survival. Why isn’t more known about it?

Shirley Ledlie long-term Alopecia’s cause – significant and permanent hair loss – was a drug called Taxotere (Docetaxel), which, when combined into a “cocktail” with other chemotherapy drugs, causes “male pattern baldness“…

Read I survived cancer – but drugs left me with permanent alopecia,
The Telegraph, 03 Sep 2015.

Author: DES Daughter

Activist, blogger and social media addict committed to shedding light on a global health scandal and dedicated to raise DES awareness.

Have your say! Share your views

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out /  Change )

Google photo

You are commenting using your Google account. Log Out /  Change )

Twitter picture

You are commenting using your Twitter account. Log Out /  Change )

Facebook photo

You are commenting using your Facebook account. Log Out /  Change )

Connecting to %s

This site uses Akismet to reduce spam. Learn how your comment data is processed.